IJPAM: Volume 84, No. 5 (2013)
IN FUZZY NORMED SPACES
1Department of Mathematics
Daejeon, 302-729, REPUBLIC OF KOREA
2Department of Mathematics
Daejeon, 305-764, REPUBLIC OF KOREA
3Department of Mathematics Education
Gongju National University of Education
Gongju, 314-711, REPUBLIC OF KOREA
Abstract. In this paper, we investigate the stability of functional equation deriving from additive-quadratic mapping in fuzzy normed space. More precisely, we show under suitable conditions that a fuzzy q-almost additive-quadratic mapping can be approximated by additive-quadratic mapping.
Received: December 4, 2012
AMS Subject Classification: 39B52, 46S40
Key Words and Phrases: additive-quadratic mapping, fuzzy almost quadratic-additive mapping, fuzzy normed space
Download paper from here.
DOI: 10.12732/ijpam.v84i5.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395